MAUDE Adverse Event Report: ACCESS VASCULAR. INC. HYDROPICC; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS

ACCESS VASCULAR. INC. HYDROPICC; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Model Number MID-251CM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant reported that the dual lumen picc line fractured during insertion on (b)(6) 2024.While flushing the catheter by hand, the user felt a "slight resistance" and then a "release".The catheter was removed and a break between the 11cm and 12cm markings was identified.The catheter was replaced with a new catheter.Avi requested that the catheter be returned for evaluation, but following three requests for the catheter's return, it was not returned and no additional information was provided.A review of lot history records did not identify any noncomformances with the lot.Based on the limited information provided, a root cause could not be determined.
 
Event or Problem Description
Customer reported a break in a dual lumen hydropicc.

Brand Name
HYDROPICC
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
ACCESS VASCULAR. INC.
749 middlesex turnpike
billerica MA 01821
Manufacturer (Section G)
ACCESS VASCULAR. INC.
749 middlesex turnpike
billerica MA 01821
Manufacturer Contact
brian hanley
749 middlesex turnpike
billerica 01821
7815386594
MDR Report Key20812291
Report Number3015060232-2024-00027
Device Sequence Number15821299
Product Code LJS
UDI-Device Identifier00850030354334
UDI-Public(01)00850030354334
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K213550
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model NumberMID-251CM
Device Catalogue Number80H02104
Device Lot Number09202403
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2024
Initial Report FDA Received Date11/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown